# SDR DALA2017091306872

- Difficulty date: August 20, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt El11evator874
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ALONG UPPER SKIN OF THE RT GEARED TAB ON THE RT ELEVATOR.   THE TAB WAS REPLACED IAW SRM 51-50-2,  PAGE 4.
